# SDR FDEA201503110822

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270515002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231 DH DAMAGED AT CORNER.  FABRICATED NEW FLOOR PANEL ON T15 1125755 IAW DWG SRZ 25-005 REV K.  CLASSIFIED AS A MAJOR CAT A REPAIR.
